MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer went to the treatment provider site for a device evaluation.During this time, the reported issue was unable to be duplicated.The device was subjected to multiple tests including full functionality testing, energy tests and full visual inspection with no discrepancies observed.The device was found to be working within published specifications.It is undetermined what caused the reported incident.A member of the cynosure lutronic clinical team made contact with the treatment provider and determined that the provider treated the patient with an off label indication at their own discretion.It is unknown if this contributed to the reported loud pop, spark and black mark that was reported to be left on the patient, or the red mark that remained on the patients nose one month post treatment.To reduce the probability of reoccurrence, the most recent device quick start guide was sent to the treatment site.Cryogen is applied to the treatment site during vascular treatment to precool the skin.The cryogen begins to vaporize from the surface of the skin shortly after contact.The laser fires onto the surface of the skin after a delay time.The spark/ignition events occur when residual cryogen vapors remaining on the skin surface interact with the high-energy 1064 nm laser fluence.Longer pre-cooling and delay times increase the likelihood of uneven vapor accumulation, thereby elevating the risk of ignition.This can be observed as a spark and can result in topical burn.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported that during vessel treatment on the nose and cheeks, a loud "pop" sound was heard followed by a spark and a black soot mark was left on the patient.The soot was wiped away and when the patient returned for follow-up treatment approximately a month later, there was a red circle on the nose that started to scab.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key24512809
Report Number3021199089-2026-00012
Device Sequence Number21322081
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250220
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale